# SDR UPS98425712

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, UPON ARRIVAL FOUND SKIN DAMAGE AND PUNCTURED I/B OF TAIL STAND BAIL FITTING PUNCTURE IS APPROXIMATELY 2 INCH LENGTH.  TRANSFERRED TO L/P 319551 ITEM 1.  REPAIRED DAMAGED SKIN AS PER EO B747-5330-10025A.  CLOSED OUT NON-ROUTINE CARDS.
